Alert archive / Missouri / Flash Flood Warnings in 2013

Flash Flood Warning 60, NWS Springfield, MO

July 30, 2013Christian County, Douglas County, Webster County, Missouri

NWS Springfield, MO issued this flash flood warning at Jul 30, 2013, 4:43 AM CDT for Christian County, Douglas County, Webster County, Missouri. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2013, 4:43 AM CDT (09:43 UTC)
Expired
Jul 30, 2013, 8:00 AM CDT
In force
3 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Christian County, MO, Douglas County, MO, Webster County, MO

The radar

The Springfield radar (KSGF), 46 km from the middle of the area, began a volume at 09:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.7 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1024 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1024 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
939 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

681 
WGUS53 KSGF 300943
FFWSGF
MOC043-067-225-301300-
/O.NEW.KSGF.FF.W.0060.130730T0943Z-130730T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
443 AM CDT TUE JUL 30 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  NORTHWESTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  WEBSTER COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 800 AM CDT.

* AT 439 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. TWO TO THREE INCHES OF RAIN HAS FALLEN ACROSS THIS    
  AREA...WITH AN ADDITIONAL HALF TO ONE INCH POSSIBLE THIS MORNING. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE U AT PEDELO CREEK NORTHEAST OF SPARTA...
GREENWOOD ROAD AT THE POMME DE TERRE HEADWATERS...
ROUTE Y AT COWSKIN CREEK 3 MILES WEST OF AVA...
ROUTE A JUST SOUTH OF MARSHFIELD...
ROUTE Z AT FINLEY CREEK 3 MILES SOUTHEAST OF FORDLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3697 9308 3709 9308 3709 9306 3727 9306
      3727 9308 3741 9308 3742 9269 3726 9269
      3726 9268 3707 9269 3707 9266 3695 9265

$$

BOXELL
1 follow-up statement
739 
WGUS73 KSGF 301154 RRB
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
654 AM CDT TUE JUL 30 2013

MOC043-067-225-301205-
/O.CAN.KSGF.FF.W.0060.000000T0000Z-130730T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN MO-DOUGLAS MO-WEBSTER MO-
654 AM CDT TUE JUL 30 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHEASTERN
CHRISTIAN...NORTHWESTERN DOUGLAS AND WEBSTER COUNTIES...

THIS FLASH FLOOD WARNING HAS BEEN REPLACED BY AN AREAL FLOOD WARNING 
UNTIL 100 PM THIS AFTERNOON. MANY ROADS AND LOW WATER CROSSINGS 
REMAIN FLOODED ACROSS THE WARNED AREA. 

IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

LAT...LON 3697 9308 3709 9308 3709 9306 3727 9306
      3727 9308 3741 9308 3742 9269 3726 9269
      3726 9268 3707 9269 3707 9266 3695 9265

$$

BOXELL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 3:14 AM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jul 30, 3:14 AM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
314 AM CDT TUE JUL 30 2013

.SYNOPSIS...
ISSUED AT 256 AM CDT TUE JUL 30 2013

A CLASSIC HEAVY RAINFALL AND FLOODING SITUATION DEVELOPED OVERNIGHT
ACROSS SOUTHEASTERN KANSAS AND PORTIONS OF WESTERN MISSOURI AS A LOW
LEVEL JET OVERRODE A STATIONARY FRONTAL BOUNDARY. THUNDERSTORMS
OVERNIGHT HAVE BEEN EXTREMELY EFFICIENT RAINFALL PRODUCERS GIVEN
HIGH FREEZING LEVELS AS WELL AS TALL/SKINNY CAPE PROFILES. WE HAVE
RECEIVED NUMEROUS FLOODING REPORTS...ESPECIALLY OVER EXTREME
SOUTHEASTERN KANSAS WHERE A MID LEVEL VORTEX HELPED FOCUS EXTREME
RAINFALL RATES. WE HAVE ALSO SEEN SOME OCCASIONAL MESOVORTEX GENESIS
WITH LINE SEGMENTS EMBEDDED WITHIN THE LARGER CONVECTIVE CLUSTER.
TO THIS POINT...WE HAVE NOT GOTTEN ANY WIND DAMAGE REPORTS...
HOWEVER THE PITTSBURG KANSAS OBSERVING STATION DID RECORD A WIND
GUST TO 54 MPH.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 256 AM CDT TUE JUL 30 2013

HEADING INTO TODAY...THE MAIN FORECAST FOCUS WILL BE WHEN TO END
PRECIPITATION FROM WEST TO EAST. THE LOW LEVEL JET WHICH HAS BEEN
THE MAIN DRIVING MECHANISM FOR OVERNIGHT CONVECTION IS EXPECTED TO
NOSE INTO THE EASTERN MISSOURI OZARKS BY AROUND SUNRISE. THIS SHOULD
RESULT IN A CONTINUED EASTWARD PROGRESSION TO THE MAIN CONVECTIVE
CLUSTER. THE FLOODING THREAT ACROSS THE EASTERN OZARKS WILL BE
LOWER GIVEN DRIER ANTECEDENT CONDITIONS ALONG WITH A GRADUAL
WEAKENING TREND TO THE CONVECTION. WITH ONGOING WARNINGS ALREADY
IN EFFECT ACROSS MUCH OF THE FLOOD WATCH AREA...WE WILL LIKELY BE
CANCELLING THE WATCH EARLY.

WE MAY THEN SEE SOME SCATTERED REDEVELOPMENT THIS AFTERNOON AS A MID
LEVEL TROUGH AND UPPER LEVEL JET STREAK OVERRIDE THE SURFACE FRONT.
IF CLOUDS CAN CLEAR...WE COULD SEE A SMALL WINDOW OF OPPORTUNITY FOR
A FEW ROBUST UPDRAFTS ALONG THE FRONT. GIVEN THAT THIS IS HIGHLY
CONDITIONAL...THE THREAT FOR SEVERE STORMS LOOKS PRETTY MARGINAL. A
LIMITED THREAT FOR SHOWERS AND THUNDERSTORMS WOULD THEN PERSIST INTO
THIS EVENING AS THAT FRONT PUSHES INTO NORTHERN ARKANSAS. AT THIS
POINT...THE SETUP FOR FOG LOOKS PRETTY GOOD OVERNIGHT AS SKIES
CLEAR AND WINDS BECOME LIGHT.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 256 AM CDT TUE JUL 30 2013

QUIET WEATHER IS THEN ON TAP FROM WEDNESDAY THROUGH THURSDAY AS
SURFACE HIGH PRESSURE BUILDS IN FROM THE NORTH. THE NEXT BOUT OF
SHORT WAVE ENERGY EMBEDDED IN NORTHWESTERLY FLOW ALOFT WILL THEN
ARRIVE FROM LATER THURSDAY NIGHT INTO FRIDAY. THIS WILL BE OUR NEXT
SHOT AT SHOWER AND THUNDERSTORM ACTIVITY. THE PERIOD FROM THIS
WEEKEND INTO EARLY NEXT WEEK THEN LOOKS RATHER UNSETTLED AS A
SURFACE FRONT IS PROGGED BY MEDIUM RANGE MODELS TO STALL ACROSS
THE REGION. AT THIS POINT...TEMPERATURES APPEAR AS IF THEY WILL BE
NEAR NORMAL FOR THE EXTENDED PERIOD.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1231 AM CDT TUE JUL 30 2013

SHOWERS AND THUNDERSTORMS WILL IMPACT AREA TERMINALS OVERNIGHT AND
GRADUALLY DIMINISH TUESDAY MORNING. MVFR TO LOCALIZED IFR
CONDITIONS CAN BE EXPECTED IN THE HEAVIER PRECIPITATION. EXPECT
MVFR STRATUS TO INCREASE WITH TIME AND BECOME PREVALENT TUESDAY
MORNING. IMPROVEMENT IN CEILINGS IS EXPECTED TUESDAY AFTERNOON
WITH THE REDEVELOPMENT OF SCATTERED THUNDERSTORMS.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR MOZ055-066>068-
     077>079-088>090-093-094.

KS...FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR KSZ073-097-101.

&&

SYNOPSIS...SCHAUMANN
SHORT TERM...SCHAUMANN
LONG TERM...SCHAUMANN
AVIATION...FOSTER
Hazardous weather outlook, Jul 29, 10:04 PM CDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1004 PM CDT MON JUL 29 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-310315-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1004 PM CDT MON JUL 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAINFALL WILL
  OVERSPREAD MUCH OF THE OUTLOOK AREA OVERNIGHT.

  TORRENTIAL RAINFALL RATES AND TOTAL RAINFALL AMOUNTS OF 2 TO 3
  INCHES WITH LOCALLY HIGHER AMOUNTS IN EXCESS OF 4 INCHES MAY
  LEAD TO FLASH FLOODING. THE GREATEST RISK OF FLASH FLOODING WILL
  BE GENERALLY ALONG AND WEST OF HIGHWAY 65 WHERE A FLASH FLOOD
  WATCH IS IN EFFECT.

  THE OVERALL RISK OF SEVERE WEATHER WILL BE LIMITED...BUT THE
  STRONGER STORMS WILL PRODUCE FREQUENT LIGHTNING...AND POSSIBLY
  SMALL HAIL...AND WIND GUSTS TO 50 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  THUNDERSTORMS WILL BE ONGOING THROUGH TUESDAY WITH LOCALLY
  HEAVY RAINFALL AND THE CONTINUED RISK OF FLOODING.

  THUNDERSTORM ACTIVITY MAY LINGER INTO WEDNESDAY WITH ADDITIONAL
  CHANCES FOR STORMS FRIDAY INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. HOWEVER
  EMERGENCY MANAGEMENT AND SPOTTERS ARE ENCOURAGED TO RELAY
  OBSERVED FLOODING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Jul 30, 2:33 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
233 AM CDT TUE JUL 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     FLASH FLOOD      GIRARD                  37.51N 94.84W
07/30/2013                   CRAWFORD           KS   EMERGENCY MNGR

            NUMEROUS TRAVEL TRAILERS AT THE FAIRGROUNDS NEAR GIRARD
            ARE REPORTED TO BE FLOODED. FLOOD WATERS ESTIMATED TO BE
            BETWEEN 3 AND 4 FT DEEP.

&&

BOXELL
Local storm report, Jul 30, 2:58 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
258 AM CDT TUE JUL 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     FLASH FLOOD      SCAMMON                 37.28N 94.82W
07/30/2013                   CHEROKEE           KS   EMERGENCY MNGR

            TWO HOMES IN SCAMMON BEING EVACUATED.

&&

GAGAN
Local storm report, Jul 30, 3:08 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
308 AM CDT TUE JUL 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 AM     FLASH FLOOD      MOUNT VERNON            37.10N 93.82W
07/30/2013                   LAWRENCE           MO   LAW ENFORCEMENT

            NUMEROUS LOW WATER CROSSINGS ACROSS LAWRENCE COUNTY
            BEGINNING TO FLOOD.

&&

GAGAN
Local storm report, Jul 30, 3:47 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
347 AM CDT TUE JUL 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     FLASH FLOOD      SPRINGFIELD             37.20N 93.29W
07/30/2013                   GREENE             MO   BROADCAST MEDIA

            BROADCAST MEDIA REPORTS 3-6 INCHES OF FLOWING WATER OVER
            SUNSET BETWEEN FORT AND CAMPBELL. 6 INCHES OF WATER
            REPORTED AT FORT AND EDGEWOOD. SOUTH CREEK IS ALSO
            REPORTED TO BE AT BANKFUL ALONG SUNSET.

&&

BOXELL
Local storm report, Jul 30, 3:50 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
350 AM CDT TUE JUL 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     FLASH FLOOD      4 SSE LOCKWOOD          37.33N 93.91W
07/30/2013                   DADE               MO   911 CALL CENTER

            6 INCHES OF WATER FLOWING OVER ROUTE Z 2.5 MILES EAST OF
            HIGHWAY 97.

&&

KARDELL
Local storm report, Jul 30, 4:06 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
406 AM CDT TUE JUL 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TORNADO          5 N PORTERVILLE         37.79N 95.07W
07/29/2013                   BOURBON            KS   LAW ENFORCEMENT

            TORNADO REPORTED WEST SIDE OF BOURBON COUNTY LAKE STATE
            PARK NEAR 20TH ST AND INDIAN RD. ONE HOUSE REPORTED
            SHIFTED FOUR FEET OFF ITS FOUDATION. SOME SMALL BUILDINGS
            DAMAGED AND A FEW TREES ARE DOWN.

0859 PM     FLASH FLOOD      5 W FULTON              38.02N 94.81W
07/29/2013                   BOURBON            KS   LAW ENFORCEMENT

            MAPLETON TURNOFF IS CLOSED DUE TO FLOODING. IN
            ADDITION...WATER IS COVERING HIGHWAY 7 IN THE NORTHERN
            PORTION OF BOUROBN COUNTY.

1025 PM     HEAVY RAIN       DEVON                   37.92N 94.82W
07/29/2013  M5.53 INCH       BOURBON            KS   LAW ENFORCEMENT

1027 PM     FLASH FLOOD      6 W FULTON              38.01N 94.82W
07/29/2013                   BOURBON            KS   LAW ENFORCEMENT

            ROAD CLOSED DUE TO FLOODING AT INTERSECTION OF HIGHWAY 31
            AND HIGHWAY 7.

1028 PM     FLASH FLOOD      3 W DEVON               37.92N 94.88W
07/29/2013                   BOURBON            KS   LAW ENFORCEMENT

            ROAD CLOSED DUE TO FLOODING AT INTERSECTION OF RANGE RD
            AND 125TH ST.

1135 PM     FLASH FLOOD      3 W GIRARD              37.51N 94.89W
07/29/2013                   CRAWFORD           KS   FIRE DEPT/RESCUE

            WATER OVER THE ROAD AT THE INTERSECTION OF HIGHWAY 47 AND
            90TH.

1150 PM     FLASH FLOOD      GIRARD                  37.51N 94.84W
07/29/2013                   CRAWFORD           KS   EMERGENCY MNGR

            NUMEROUS LOW WATER CROSSINGS ARE FLOODED THROUGHOUT THE
            COUNTY.

1210 AM     FLASH FLOOD      3 E GIRARD              37.51N 94.78W
07/30/2013                   CRAWFORD           KS   FIRE DEPT/RESCUE

            WATER OVER THE ROAD AT THE INTERSECTION OF HIGHWAY 47 AND
            190TH.

1250 AM     FLASH FLOOD      1 S FRANKLIN            37.51N 94.71W
07/30/2013                   CRAWFORD           KS   FIRE DEPT/RESCUE

            HIGHWAY 69 AT INTERSECTION OF 620TH CLOSED DUE TO
            FLOODING.

1250 AM     FLASH FLOOD      3 N COLUMBUS            37.21N 94.84W
07/30/2013                   CHEROKEE           KS   EMERGENCY MNGR

            HIGHWAY 7 JUST NORTH OF COLUMBUS WAS CLOSED DUE TO
            FLOODING.

0105 AM     FLASH FLOOD      SCAMMON                 37.28N 94.82W
07/30/2013                   CHEROKEE           KS   EMERGENCY MNGR

            HIGHWAY K7 IS CLOSED IN SCAMMON DUE TO FLOODING. NUMEROUS
            LOW WATER CROSSINGS IN SCAMMON AND THE REST OF NORTHERN
            CHEROKEE COUNTY ARE FLOODED...SOME ARE IMPASSABLE.

0124 AM     FLASH FLOOD      4 N CRESTLINE           37.23N 94.70W
07/30/2013                   CHEROKEE           KS   EMERGENCY MNGR

            HWY 69 FLOODED AND CLOSED NORTH OF CRESTLINE.

0124 AM     FLASH FLOOD      WEIR                    37.31N 94.77W
07/30/2013                   CHEROKEE           KS   EMERGENCY MNGR

            ALL STREETS IN WEIR REPORTED TO BE FLOODED.

0131 AM     FLASH FLOOD      WEIR                    37.31N 94.77W
07/30/2013                   CHEROKEE           KS   EMERGENCY MNGR

            UP TO TWO FEET OF STANDING WATER REPORTED IN AREAS OF
            WESTERN PART OF TOWN.

0139 AM     FLASH FLOOD      2 E MINDENMINES         37.47N 94.55W
07/30/2013                   BARTON             MO   LAW ENFORCEMENT

            ROAD CLOSED DUE TO FLOODING AT M HIGHWAY AND 40TH ST.

0145 AM     FLASH FLOOD      4 N CRESTLINE           37.23N 94.70W
07/30/2013                   CHEROKEE           KS   EMERGENCY MNGR

            TWO FEET OF FLOWING WATER OVER HIGHWAY 69. THE HIGHWAY IS
            CLOSED AT THIS TIME.

0200 AM     FLASH FLOOD      SCAMMON                 37.28N 94.82W
07/30/2013                   CHEROKEE           KS   EMERGENCY MNGR

            THREE FEET OF WATER IN A GAS STATION JUST OFF OF HIGHWAY
            7 IN SCAMMON. RESCUE ONGOING.

0212 AM     FLASH FLOOD      2 N CARL JUNCTION       37.20N 94.57W
07/30/2013                   JASPER             MO   911 CALL CENTER

            ROAD CLOSED AT COUNTY ROAD 284 AND RONEY.

0212 AM     FLASH FLOOD      3 WSW JASPER            37.33N 94.36W
07/30/2013                   JASPER             MO   911 CALL CENTER

            COUNTY ROAD 170 CLOSED AT SUMAC ROAD DUE TO FLOODING.

0212 AM     FLASH FLOOD      1 ESE CARTERVILLE       37.14N 94.42W
07/30/2013                   JASPER             MO   911 CALL CENTER

            COUNTY ROAD 200 CLOSED AT HIGHWAY HH DUE TO FLOODING.

0212 AM     FLASH FLOOD      1 W DUENWEG             37.08N 94.43W
07/30/2013                   JASPER             MO   911 CALL CENTER

            PEBBLE ROAD AT 7TH STREET CLOSED DUE TO FLOODING.

0212 AM     FLASH FLOOD      1 WSW CARL JUNCTION     37.17N 94.59W
07/30/2013                   JASPER             MO   911 CALL CENTER

            HUNTER ROAD BETWEEN COUNTY ROAD 290 AND 300 IS CLOSED DUE
            TO FLOODING.

0212 AM     FLASH FLOOD      CARTHAGE                37.18N 94.31W
07/30/2013                   JASPER             MO   911 CALL CENTER

            THREE CARS SUBMERGED IN ON CENTRAL STREET. HAZEL ROAD
            CLOSED AT AIRPORT ROAD.

0230 AM     FLASH FLOOD      GIRARD                  37.51N 94.84W
07/30/2013                   CRAWFORD           KS   EMERGENCY MNGR

            NUMEROUS TRAVEL TRAILERS AT THE FAIRGROUNDS NEAR GIRARD
            ARE REPORTED TO BE FLOODED. FLOOD WATERS ESTIMATED TO BE
            BETWEEN 3 AND 4 FT DEEP.

0255 AM     FLASH FLOOD      SCAMMON                 37.28N 94.82W
07/30/2013                   CHEROKEE           KS   EMERGENCY MNGR

            TWO HOMES IN SCAMMON BEING EVACUATED.

0304 AM     FLASH FLOOD      MOUNT VERNON            37.10N 93.82W
07/30/2013                   LAWRENCE           MO   LAW ENFORCEMENT

            NUMEROUS LOW WATER CROSSINGS ACROSS LAWRENCE COUNTY
            BEGINNING TO FLOOD.

0345 AM     FLASH FLOOD      SPRINGFIELD             37.20N 93.29W
07/30/2013                   GREENE             MO   BROADCAST MEDIA

            BROADCAST MEDIA REPORTS 3-6 INCHES OF FLOWING WATER OVER
            SUNSET BETWEEN FORT AND CAMPBELL. 6 INCHES OF WATER
            REPORTED AT FORT AND EDGEWOOD. SOUTH CREEK IS ALSO
            REPORTED TO BE AT BANKFUL ALONG SUNSET.

0345 AM     FLASH FLOOD      4 SSE LOCKWOOD          37.33N 93.91W
07/30/2013                   DADE               MO   911 CALL CENTER

            6 INCHES OF WATER FLOWING OVER ROUTE Z 2.5 MILES EAST OF
            HIGHWAY 97.

&&

KARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 9:52 PM CDTRiver Flood WarningSGFVernon4 days
Jul 29, 11:02 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper58 min
Jul 29, 11:25 PM CDTFlash Flood WarningSGFBarton, Vernon6 hr
Jul 29, 11:26 PM CDTRiver Flood WarningSGFVernon5 days
Jul 30, 12:38 AM CDTFlash Flood WarningSGFJasper6 hr
Jul 30, 12:45 AM CDTSevere Thunderstorm WarningSGFBarton, Dade, Jasper, Lawrence45 min
Jul 30, 1:29 AM CDTFlash Flood WarningSGFDade, Lawrence6 hr
Jul 30, 1:33 AM CDTSevere Thunderstorm WarningSGFLawrence27 min
Jul 30, 2:20 AM CDTFlash Flood WarningSGFChristian, Greene5 hr
Jul 30, 4:53 AM CDTAreal Flood WarningSGFBarton, Vernon8 hr
Jul 30, 6:32 AM CDTAreal Flood AdvisorySGFBarry, Christian, Douglas, Howell, Oregon, Ozark and 4 more6 hr
Jul 30, 6:49 AM CDTAreal Flood WarningSGFJasper6 hr
Jul 30, 6:51 AM CDTAreal Flood WarningSGFChristian, Dade, Douglas, Greene, Lawrence, Webster6 hr
Jul 30, 7:49 AM CDTRiver Flood WarningSGFJasper3 days
Jul 30, 7:49 AM CDTRiver Flood WarningSGFJasper66 hr
Jul 30, 12:43 PM CDTAreal Flood AdvisorySGFBarton, Dade, Jasper, Lawrence22 hr
Jul 30, 3:23 PM CDTDense Fog AdvisorySGFBarton, Camden, Cedar, Christian, Dade, Dallas and 22 more17 hr

Nearby

Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.